# SDR F3LA2018090600424

- Difficulty date: August 31, 2018
- Submitted: September 6, 2018
- Operation: Air carrier
- Aircraft: N229FR
- Make and model: Airbus A320-214
- Aircraft serial: 5581
- Aircraft time: 20,751 hours, 7,606 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Fitting
- Condition: Out Of Adjust
- Location: Girt Bar
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

DOOR RT SHOWS DISARMED IN FLIGHT. ADJUSTED R2 GIRTBAR FITTINGS REF AMM 52-13-00-820-057A. PRESSUREIZED AC REF AMM 21-31-00-710-002A. OPS NORMAL OK TO CONTINUE.
